Aa
Aa
A
A
A
Close
Avatar universal

daily debilitating headaches

I am a 20 year old female who suffered a TBI in March of 2008 (concussion, short term memory loss-nothing horrendously serious).  After getting back into the swing of things, I seemed fine, I was fine.  Then about 8 months ago I started having daily horrible headaches (first in no central location, just all over pain), "wavery" vision, nausea and weight loss (about 10-15lbs in 2 months).  Within the past 3 months I have been able to pin point my exact location of pain, it's extremely sharp (near my right temple/eyebrow), with constant background pain.  Everyone I had seen told me "migraines" - I have migraines around menstruation, these are no migraine.

My prior CT's and MRI's told me nothing of value, but I haven't had any recently because I no longer have insurance.  I have been trying alternative forms of medicine, regularly seeing a chiropractic/homeopathic specialist who is a certified bio-cranial doctor.  He told me that I had a "jammed" sphenoid, due to the injury back in 2008.  This seemed like a definite diagnoses/solution, but after months of constantly "resetting"  my sphenoid, nothing has changed for the better.

I am still suffering from daily debilitating headaches, "wavery" vision and nausea (w/o vomiting).

Looking for any help I can get

Thank you
4 Responses
535822 tn?1443976780
My first thought is what meds are you taking as I do know a lot have side effects , so check that out also any supplements as they can also have an effect.mixed with the meds.
Avatar universal
Margypops,

I am not currently on any medications.  I was given naproxen and vicodin for the headaches at first, but haven't been taking anything but OTC pain relievers for months.

I was on, (but haven't been taking for weeks) fish oil and magnesium (but only for a few days, months ago).  I was just recently given FC-Cidal and Dysbiocide - having been told that it could have been an issue with my stomach.  I took those for about two weeks and they didn't agree with my stomach very well and gave me diarrhea.
Avatar universal
Forgot to mention in first post, I have been noticing that occasionally things will sound as though I am wearing headphones, very muted.  It will last maybe 20 seconds followed by a ringing which then disappears shortly after.  Happens more so when my headaches are the worst.
Avatar universal
MEDICAL PROFESSIONAL
Hi,
How are you? With TBI, the potential to cause significant, long-lasting disability is present .Your headaches and tinnitus (ear noise) may be a result of this previous trauma.  If medical treatment is not helping, you may need the stronger prescription drugs. A CT scan will also help determine the possible cause. You can also try biofeedback therapy if other forms of alternative medicine is not effective. Take care and do keep us posted.
Have an Answer?

You are reading content posted in the Rare Diseases Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
New study links cell phones to slightly increased cancer risk. Should you be concerned?
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.
These common ADD/ADHD myths could already be hurting your child
This article will tell you more about strength training at home, giving you some options that require little to no equipment.